MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, XL
Model Number 78-10040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Implanted.
 
Event or Problem Description
It was reported that during the procedure it was found that the implant did not fit as expected.The implant was cut down and modified to fit and the surgery was completed successfully.
 
Additional Manufacturer Narrative
The reported event could be confirmed as intra-operative photos were provided and a partial return of the device was received.The implant was modified and a ~4 cm wide piece cut off on the bottom of the implant.A piece of mesh (56-91062) was used additionally to close the defect.In conclusion, the implant was designed as requested by the customer and according to all quality instructions.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key15372660
Report Number0008010177-2022-00031
Device Sequence Number6324284
Product Code GWO
UDI-Device Identifier04546540730794
UDI-Public04546540730794
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78-10040
Device Catalogue Number78-10040
Device Lot Number2208021068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown